Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Poor triviality and the sameness of Grothendieck semirings

Author: Vinicius Cifú Lopes
Journal: Proc. Amer. Math. Soc. 140 (2012), 1445-1448
MSC (2010): Primary 03C07; Secondary 03C52
Published electronically: July 28, 2011
MathSciNet review: 2869129
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a characterization of the complete theories, all of whose models have the same Grothendieck semiring as those in which a certain weaker version of piecewise definable triviality holds. We also list some examples and properties of this poor triviality.

References [Enhancements On Off] (What's this?)

  • 1. L. van den Dries, Tame Topology and O-Minimal Structures. London Math. Soc. Lecture Note Ser. 248. Cambridge University Press, Cambridge, 1998. MR 1633348 (99j:03001)
  • 2. J. Krajíček, T. Scanlon, Combinatorics with definable sets: Euler characteristics and Grothendieck rings, Bull. Symbolic Logic 6 (2000), no. 3, pp. 311-330. MR 1803636 (2001k:03063)
  • 3. Vinicius Cifú Lopes, Euler characteristics for strongly minimal groups and the eq-expansions of vector spaces, J. Symbolic Logic 76 (2011), no. 1, pp. 235-242. MR 2791346

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03C07, 03C52

Retrieve articles in all journals with MSC (2010): 03C07, 03C52

Additional Information

Vinicius Cifú Lopes
Affiliation: Universidade Federal do ABC, Av. dos Estados, 5001, Santo André, SP 09210-971, Brazil

Keywords: Definable triviality, Grothendieck semiring, Euler characteristic.
Received by editor(s): November 3, 2010
Received by editor(s) in revised form: December 27, 2010
Published electronically: July 28, 2011
Communicated by: Julia Knight
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society